Multiple gaps

Tom 213 / 2011

Antonio Avilés, Stevo Todorcevic Fundamenta Mathematicae 213 (2011), 15-42 MSC: 03E05, 03E15, 03E50, 03E75, 46B26. DOI: 10.4064/fm213-1-2

Streszczenie

We study a higher-dimensional version of the standard notion of a gap formed by a finite sequence of ideals of the quotient algebra $\mathcal{P}(\omega)/{\rm fin}$. We examine different types of such objects found in $\mathcal{P}(\omega)/{\rm fin}$ both from the combinatorial and the descriptive set-theoretic side.

Autorzy

  • Antonio AvilésDepartamento de Matemáticas
    Universidad de Murcia
    Campus de Espinardo
    30100 Murcia, Spain
    e-mail
  • Stevo TodorcevicCNRS FRE 3233
    Université Paris Diderot Paris 7
    UFR de mathématiques case 7012
    site Chevaleret
    75205 Paris, France
    and
    Department of Mathematics
    University of Toronto
    Toronto, Canada, M5S 3G3
    e-mail
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek